# SDR IPXA2021051869573

- Difficulty date: April 26, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA70491
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO FLOOR INTERCOSTAL BETWEEN STA 6-30 - 6-50 AT LONGERON 42 IS CRACKED.REMOVED AND REPLACED CRACKED FWD CARGO FLOOR INTERCOSTAL BETWEEN STA 6-30 - 6-50 AT LONGERON 42 IAW SRM 51-33-01 AND 51-35-01. (MINOR)
